# SDR UPS00233024

- Difficulty date: June 27, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SMALL CRACK ON LT HORIZANTAL LEADING EDGE     VERIFIED CRACK WITH HFEC REPAIRED CRACK PER SRM 55-10-3. THIS EXTERNAL DOUBLER MUST BE REPLACED WITH A FLUSH REPAIR PER SRM 5501003, FIG 2 NO LATER THAN NEXT C CHECK.
